Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 86, NWS Charleston, WV

June 14, 2022Pocahontas County, Randolph County, Webster County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 14, 2022, 12:31 PM EDT for Pocahontas County, Randolph County, Webster County, West Virginia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2022, 12:31 PM EDT (16:31 UTC)
Expired
Jun 14, 2022, 1:00 PM EDT
In force
29 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Pocahontas County, WV, Randolph County, WV, Webster County, WV

The radar

The Roanoke radar (KFCX), 140 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 4.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

864 
WUUS51 KRLX 141631
SVRRLX
WVC075-083-101-141700-
/O.NEW.KRLX.SV.W.0086.220614T1631Z-220614T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
1231 PM EDT Tue Jun 14 2022

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Southwestern Randolph County in northeastern West Virginia...
  Pocahontas County in northeastern West Virginia...
  East central Webster County in northeastern West Virginia...

* Until 100 PM EDT.

* At 1230 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles north of Snowshoe to 10 miles northwest of
  Cass Scenic Railroad to 11 miles east of Addison (Webster Springs),
  moving south at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Marlinton, Cass Scenic Railroad, Greenbank, Snowshoe, Mingo,
  Dunmore, Slaty Fork, Minnehaha Springs, Frost, Waneta, Edray,
  Buckeye and Valley Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3831 7981 3827 7979 3818 7992 3815 7992
      3813 7994 3812 7994 3811 7992 3806 7996
      3806 8007 3804 8018 3859 8031 3855 8010
      3859 7990 3833 7978
TIME...MOT...LOC 1630Z 347DEG 36KT 3851 7998 3849 8008 3851 8020 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

12
1 follow-up statement
187 
WWUS51 KRLX 141655
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
1255 PM EDT Tue Jun 14 2022

WVC083-101-141704-
/O.CAN.KRLX.SV.W.0086.000000T0000Z-220614T1700Z/
Randolph WV-Webster WV-
1255 PM EDT Tue Jun 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RANDOLPH AND EAST
CENTRAL WEBSTER COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled. Gusty winds, small 
hail and heavy rain are still possible from other thunderstorms 
approaching from the north.

LAT...LON 3826 8023 3833 8023 3830 8002 3834 7984
      3827 7979 3818 7992 3815 7992 3813 7994
      3812 7994 3811 7992 3806 7996 3806 8007
      3804 8018
TIME...MOT...LOC 1654Z 347DEG 40KT 3826 7991 3824 8001 3826 8013 

$$

WVC075-141700-
/O.CON.KRLX.SV.W.0086.000000T0000Z-220614T1700Z/
Pocahontas WV-
1255 PM EDT Tue Jun 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR SOUTHWESTERN POCAHONTAS COUNTY...

At 1254 PM EDT, severe thunderstorms were located along a line
extending from 9 miles south of Cass Scenic Railroad to near
Marlinton, moving south at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Marlinton, Edray, Buckeye, Minnehaha Springs and Frost. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3826 8023 3833 8023 3830 8002 3834 7984
      3827 7979 3818 7992 3815 7992 3813 7994
      3812 7994 3811 7992 3806 7996 3806 8007
      3804 8018
TIME...MOT...LOC 1654Z 347DEG 40KT 3826 7991 3824 8001 3826 8013 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:21 AM EDT, 5 hours 10 minutes earlier.

Area forecast discussion, Jun 14, 7:21 AM EDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
721 AM EDT Tue Jun 14 2022

.SYNOPSIS...
Heat wave expected through the work week with diurnal
thunderstorms. Cold front Friday. Seasonable temperatures and
dry next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 700 AM Tuesday...

Updated Temperatures, Dew Points, PoPs, and Sky grids over the
next several hours to match the current rends. The rest of the
forecast remains on track.

As of 430 AM Tuesday...

The region finds itself in the midst of a very active overnight
period with two rounds of strong to severe thunderstorms having
already moved through the area, with a third wave approaching
currently from the northwest as a vort max rounds an upper
level ridge positioned southwest of the area. This activity should
quickly progress southeastward over the next few hours with
damaging wind gusts and heavy downpours being the continued main
threats. Some hail is also possible. High-res guidance does
hint at perhaps another wave later this morning, with most of
the widespread activity exiting the region by approximately
noon. While widespread water issues are not expected, some
isolated issues are possible this morning in areas that have
received repetitive rounds of storms overnight into this
morning. Shower and thunderstorm activity this morning will be
most likely across SE OH and NE WV.

A cumulus field can be expected to develop once again late this
morning into the afternoon. Ample instability will once again be
in place, but given rather dry air in the mid-levels, not
expecting much more than isolated showers/storms. Thus, PoPs
for this afternoon were generally kept at SLGT. Dry weather is
then expected overnight with river valley fog developing across
the region.

The other important aspect for today will be the heat and
humidity. High temperatures across the lowlands are progged to
be in the low to mid 90s. This combined with oppressive dew
points will result in heat indices of 100-110 across the
lowlands. As a result, an Excessive Heat Warning or Heat
Advisory has been issued for much of the region, running from
noon to 8PM. Please use caution if outside today and try to take
breaks given the oppressive heat and humidity. Avoid extended
periods outdoors if possible. Low temperatures tonight will
generally be in the low 70s for the lowlands.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
As of 225 AM Tuesday...

A ridge aloft will keep hot and humid conditions over the area
on Wednesday and Thursday. Heat indices both days will be over
100 in portions of the lowlands, with some areas possible over
105. Will keep the excessive heat watch going for both days.
Some afternoon and evening convection is possible over the
mountains on Wednesday, and area wide on Thursday. With the heat
and humidity, some severe thunderstorms are possible.

A cold front will then push through the area on Friday

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
As of 225 AM Tuesday...

More seasonable and drier air will move in behind the cold
front for the weekend. This will provide a dry weekend with warm
afternoons and cool mornings.

A warm front Sunday night into Monday will bring above normal
temperatures back to the area for the beginning of the next
work week.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
As of 700 AM Tuesday...

Showers and isolated thunderstorms continue to affect portions
of the area this morning. Some showers and thunderstorms will
cause IFR VSBY restrictions and strong gusty winds. Outside of
the thunderstorms, expect VFR conditions. Widespread
showers/storms should exit the region by late morning, with the
best chance for activity being across southeast Ohio and
central/northeast West Virginia.

A cumulus deck can be expected beginning late this morning.
Initially there could be some MVFR CIG restrictions with the
deck, particuarly at BKW, but it will raise to VFR as the
afternoon progresses. A few isolated showers/storms could
develop this afternoon, but has been left out of the TAFs for
the time being due to high uncertainty. VFR conditions then
persist through the early portion of the overnight period. River
valley fog is expected to develop across the region later
tonight with restrictions expected at some terminals.

Light westerly surface flow is expected today, with light and
variable to calm flow tonight. Strong wind gusts are possible
in thunderstorms this morning.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z WEDNESDAY...

FORECAST CONFIDENCE: Medium this morning. High this afternoon/evening.
Medium tonight with fog.

ALTERNATE SCENARIOS: Timing, intensity, and location of
showers/storms this morning could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
EDT 1HRLY       07   08   09   10   11   12   13   14   15   16   17   18
CRW CONSISTENCY  M    M    H    M    M    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    M    M    M    M    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    M
PKB CONSISTENCY  H    H    H    M    H    H    M    H    H    H    H    H
CKB CONSISTENCY  H    H    H    M    M    M    M    M    M    L    H    H

AFTER 12Z WEDNESDAY...
Brief IFR possible in thunderstorms Thursday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Excessive Heat Warning from noon today to 8 PM EDT this
     evening for WVZ005>008-013>015-024>026.
     Excessive Heat Watch from Wednesday morning through Thursday
     evening for WVZ005>010-013>019-024>029.
     Heat Advisory from noon today to 8 PM EDT this evening for
     WVZ009-010-016>019-027>029-033-034-515-517-519.
OH...Excessive Heat Warning from noon today to 8 PM EDT this
     evening for OHZ066-075-083>087.
     Excessive Heat Watch from Wednesday morning through Thursday
     evening for OHZ066-067-075-076-083>087.
     Heat Advisory from noon today to 8 PM EDT this evening for
     OHZ067-076.
KY...Excessive Heat Warning from noon today to 8 PM EDT this
     evening for KYZ101>103-105.
     Excessive Heat Watch from Wednesday morning through Thursday
     evening for KYZ101>103-105.
VA...Heat Advisory from noon today to 8 PM EDT this evening for
     VAZ003-004.

&&

SYNOPSIS...RPY/GW
NEAR TERM...GW
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...GW
Hazardous weather outlook, Jun 14, 5:42 AM EDT, 6 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
542 AM EDT Tue Jun 14 2022

WVZ011-020-030>032-039-040-516-518-520>526-150945-
Tyler-Doddridge-Lewis-Harrison-Taylor-Upshur-Barbour-
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
542 AM EDT Tue Jun 14 2022

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia, northern West Virginia and
southeast West Virginia.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms are possible this morning. The main
threats are damaging wind gusts, hail, and heavy downpours. Localized
water issues could occur in locations affected by repetitive rounds
of thunderstorms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

Additionally, a long stretch of hot and humid weather is expected
for much of the work week, with hazardous heat levels possible on
Wednesday and Thursday across locations at lower elevations.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-075-085-086-WVZ006>008-013>015-025-026-150945-
Perry-Athens-Meigs-Gallia-Cabell-Mason-Jackson WV-Lincoln-Putnam-
Kanawha-Logan-Boone-
542 AM EDT Tue Jun 14 2022

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, southern West Virginia and
western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Strong to severe thunderstorms are possible this morning. The main
threats are damaging wind gusts, hail, and heavy downpours. Localized
water issues could occur in locations affected by repetitive rounds
of thunderstorms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ034-515-517-519-150945-
Wyoming-Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
542 AM EDT Tue Jun 14 2022

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast West
Virginia and southern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Strong to severe thunderstorms are possible this morning. The main
threats are damaging wind gusts, hail, and heavy downpours. Localized
water issues could occur in locations affected by repetitive rounds
of thunderstorms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ067-076-WVZ009-010-016>019-027>029-150945-
Morgan-Washington-Wood-Pleasants-Roane-Wirt-Calhoun-Ritchie-Clay-
Braxton-Gilmer-
542 AM EDT Tue Jun 14 2022

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia and northern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Strong to severe thunderstorms are possible this morning. The main
threats are damaging wind gusts, hail, and heavy downpours. Localized
water issues could occur in locations affected by repetitive rounds
of thunderstorms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ083-084-087-WVZ005-024-150945-
Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Vinton-Lawrence OH-Wayne-
Mingo-
542 AM EDT Tue Jun 14 2022

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of southern West Virginia and
western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-150945-
Dickenson-Buchanan-McDowell-
542 AM EDT Tue Jun 14 2022

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southwest Virginia and
southern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

Additionally, a long stretch of hot and humid weather is expected
for much of the work week, with hazardous heat levels possible on
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 14, 11:07 AM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Charleston WV
1107 AM EDT Tue Jun 14 2022

WVZ030>032-039-040-141530-
Barbour WV-Harrison WV-Taylor WV-Upshur WV-Lewis WV-
1107 AM EDT Tue Jun 14 2022

...Strong thunderstorm impacting portions of southwestern Taylor,
northeastern Lewis, northern Upshur, western Barbour and Harrison
Counties through 1130 AM EDT...

At 1105 AM EDT, Doppler radar was tracking a strong thunderstorm
over Lumberport, or near Clarksburg, moving south at 35 mph. There
were other storms in a line ahead of, or south, of this storm.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clarksburg, Buckhannon, Philippi, Audra State Park, Bridgeport,
Shinnston, Stonewood, Nutter Fort, Lumberport, Anmoore, Enterprise,
West Milford, Lost Creek, Jane Lew, Flemington, Wolf Summit,
Meadland, Overhill, Despard and Volga.

This includes the following highways...
 Interstate 79 between mile markers 104 and 128.
 Route 50 in West Virginia between mile markers 70 and 82.
 Route 33 between mile markers 5 and 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3943 8028 3939 8020 3940 8016 3902 8001
      3890 8031 3937 8054 3939 8054 3940 8055
      3942 8054 3943 8055 3944 8051 3946 8051
      3946 8050 3947 8049
TIME...MOT...LOC 1505Z 340DEG 30KT 3934 8038

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

12

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:09 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne66 min
Jun 13, 8:21 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXCabell, Jackson, Lincoln, Mason, Putnam, Wayne54 min
Jun 13, 8:37 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXBoone, Cabell, Jackson, Kanawha, Lincoln, Logan and 4 more38 min
Jun 13, 8:44 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Pleasants, Ritchie, Roane, Wirt and 1 more46 min
Jun 13, 8:58 PM EDTFlash Flood WarningRLXCabell2 hr
Jun 13, 9:01 PM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Lincoln, Logan, Mingo, Wayne44 min
Jun 13, 9:06 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Jackson, Pleasants and 5 more39 min
Jun 13, 9:12 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXBoone, Braxton, Calhoun, Clay, Fayette, Jackson and 7 more48 min
Jun 13, 9:34 PM EDTSevere Thunderstorm WarningRLXBoone, Clay, Fayette, Kanawha, Logan, Nicholas and 2 more41 min
Jun 13, 9:42 PM EDTSpecial Weather StatementRLXBraxton, Doddridge, Gilmer, Lewis, Pleasants, Ritchie and 1 more33 min
Jun 13, 9:51 PM EDTSpecial Weather StatementRLXClay24 min
Jun 13, 9:55 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Wayne35 min
Jun 13, 10:01 PM EDTSevere Thunderstorm WarningRLXBoone, Clay, Fayette, Logan, Nicholas, Raleigh and 2 more44 min
Jun 13, 10:05 PM EDTSpecial Weather StatementRLXDoddridge, Harrison, Lewis, Tyler, Upshur25 min
Jun 13, 10:10 PM EDTSpecial Weather StatementRLXPocahontas, Webster50 min
Jun 13, 10:13 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne32 min
Jun 13, 10:19 PM EDTSpecial Weather StatementRLXWyoming41 min
Jun 13, 10:29 PM EDTSpecial Weather StatementRLXBarbour, Harrison, Lewis, Randolph, Taylor, Upshur46 min
Jun 13, 10:34 PM EDTSpecial Weather StatementRLXMcDowell41 min
Jun 13, 10:40 PM EDTSpecial Weather StatementRLXPocahontas50 min
Jun 13, 10:46 PM EDTSpecial Weather StatementRLXRaleigh, Wyoming29 min
Jun 13, 10:55 PM EDTSpecial Weather StatementRLXMingo35 min
Jun 13, 11:04 PM EDTSpecial Weather StatementRLXRandolph26 min
Jun 13, 11:04 PM EDTSpecial Weather StatementRLXRandolph26 min
Jun 13, 11:12 PM EDTSpecial Weather StatementRLXMcDowell33 min
Jun 13, 11:28 PM EDTSpecial Weather StatementRLXMcDowell47 min
Jun 14, 1:13 AM EDTSevere Thunderstorm WarningRLXJackson, Mason, Wirt, Wood32 min
Jun 14, 1:48 AM EDTSpecial Weather StatementRLXJackson, Mason, Roane42 min
Jun 14, 2:19 AM EDTSpecial Weather StatementRLXCabell, Clay, Kanawha, Mason, Nicholas, Putnam and 1 more41 min
Jun 14, 2:56 AM EDTSpecial Weather StatementRLXBoone, Fayette, Kanawha, Lincoln, Logan, Raleigh and 1 more49 min
Jun 14, 3:18 AM EDTSpecial Weather StatementRLXMingo, Wayne27 min
Jun 14, 3:51 AM EDTSpecial Weather StatementRLXMcDowell, Mingo, Wyoming39 min
Jun 14, 4:06 AM EDTExcessive Heat WarningRLXBoone, Cabell, Jackson, Kanawha, Lincoln, Logan and 4 more16 hr
Jun 14, 4:06 AM EDTHeat AdvisoryRLXBraxton, Calhoun, Clay, Fayette, Gilmer, McDowell and 8 more16 hr
Jun 14, 4:51 AM EDTSpecial Weather StatementRLXRitchie, Wood39 min
Jun 14, 5:24 AM EDTSpecial Weather StatementRLXBraxton, Calhoun, Gilmer, Jackson, Pleasants, Ritchie and 3 more36 min
Jun 14, 6:01 AM EDTSpecial Weather StatementRLXBraxton, Clay, Fayette, Kanawha, Nicholas, Roane44 min
Jun 14, 9:37 AM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison23 min
Jun 14, 10:01 AM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison29 min
Jun 14, 10:28 AM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Upshur32 min
Jun 14, 10:38 AM EDTFlash Flood WarningRLXBarbour, Doddridge, Harrison, Lewis, Taylor3 hr
Jun 14, 11:01 AM EDTSevere Thunderstorm WarningRLXRandolph, Upshur29 min
Jun 14, 11:07 AM EDTSpecial Weather StatementRLXHarrison23 min
Jun 14, 11:27 AM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Randolph, Upshur33 min
Jun 14, 11:30 AM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster30 min
Jun 14, 11:58 AM EDTSevere Thunderstorm WarningRLXPocahontas32 min
Jun 14, 12:03 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Upshur, Webster27 min
Jun 14, 12:47 PM EDTFlash Flood WarningRLXRandolph, Upshur3 hr
Jun 14, 12:58 PM EDTSevere Thunderstorm WarningRLXPocahontas17 min
Jun 14, 1:02 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph28 min
Jun 14, 1:22 PM EDTSpecial Weather StatementRLXRandolph23 min
Jun 14, 1:33 PM EDTSevere Thunderstorm WarningRLXPocahontas12 min
Jun 14, 1:52 PM EDTExcessive Heat WarningRLXBoone, Cabell, Calhoun, Doddridge, Gilmer, Jackson and 13 more30 hr
Jun 14, 1:52 PM EDTHeat AdvisoryRLXBarbour, Braxton, Clay, Harrison, Lewis, Taylor and 1 more30 hr
Jun 14, 4:17 PM EDTAreal Flood WarningRLXRandolph, Upshur4 hr
Jun 14, 7:49 PM EDTAreal Flood WarningRLXRandolph5 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.